# SDR SWIA971161

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE FOLLOWING CAUTION MESSAGES APPEARED: L AOA HEAT, L STATIC, L PITOT, PITOT BASE HEAT, FOLLOWED QRH ELECTED TO RETURN TO SLC AIRPORT.  REMOVED AND REPLACED PSEU.  OPS CHECKS GOOD IAW MM 33-00-00.
